# SDR C1HA200686001

- Difficulty date: January 2, 2006
- Submitted: January 10, 2006
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- Aircraft time: 64,768 hours, 35,292 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support Fitting
- Part number: 69169772
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE PYLON; DURING OPEN HOLE HFEC OF FWD SUPPORT FITTING PER TASK CARD AD 2005-19-24-02, FOUND CRACK IN HOLE P OF ANGLE 69-16977-2.  REMOVED AND REPLACED FWD SUPPORT FITTING PART 69-16977-2 REF BAC PRINT 65 -72772.
